Nonlinear analysis of semi-rigid frames with rigid end sections


Akavci S. S.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION B-ENGINEERING, vol.31, pp.567-571, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2007
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION B-ENGINEERING
  • Page Numbers: pp.567-571

Abstract

This work presents a computer-based analysis of semi-rigid steel frames. The geometric nonlinearity of the structure and the material nonlinearity of the connections are considered in the analysis. The critical load has been searched as a suitable load parameter for the loss of stability of the system. Several examples are presented to demonstrate the validity of the analysis procedure.